# SDR MZZA98270

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6531773
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON BS 1176.9 REINFORCEMENT CHORD BETWEEN LBL40 AND LBL48.  THE CORRODED REINFORCEMENT CHORD WAS CLEAN UP AND REPAIRED PER EC/RA 5310-01555 DATED 9-5-90.  (M)
